Low testosterone can definetly cause fatigue and weakness, but not anxiety directly. Indirectly, when feeling weak and fatigued, you can lose confidence in your ability to function, and be frightened about your health, and that can cause anxiety.
Hi Kevin. I'm not sure, but the doctor (when he's available) will answer your question.
Testosterone is often thought to be associated with aggression so perhaps based on that it would be fair to assume that a person with less testosterone would be less aggressive (perhaps more passive). Passive/ apathy (fatigue) I'm just not sure.
I thought I should be able to figure this out. I have read that low testosterone can cause accessory organs (ducts, glands, penis) to atrophy (shrink) and for semen volume to decrease and also cause impaired erection and ejaculation. Nothing about fatigue or anxiety. Sorry. Perhaps you could try googling low testosterone?
Yes, low testosterone would cause fatigue, but not necessarily anxiety. It could. Usually, high testosterone is associated with anxiety, but any hormonal imbalance can leave a person feeling anxious. Remember, if you have insufficient testosterone, you will be overly passive, less confident, more insecure, and therefore possibly anxious. But I have no idea what that number you quote means, so hopefully the doctor will be more informed. What I do know is that one isolated test doesn't tell you what your hormone levels are. You really have to test over a couple of weeks. It varies through the day. A man has the most testosterone in the morning upon awakening, for example, so if you were tested then, it might show higher than your norm. The way doctors check hormone levels is completely inaccurate; holistic nutritionists will test it over a period of time, giving a much more accurate portrayal.
Well, I still don't know how low your testosterone is by that number, but there are natural remedies that can help. Maca, yohimbe, chinese ginseng are just three. Argenine can be helpful, it's an amino acid. There are ways of elevating yang energy, but keep in mind this can also cause anxiety in some people, so be careful. You might want to see a holistic nutritionist or naturopath and see what's up.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.